MathSciNet Relay Station
MathSciNet bibliographic data
MR56286 (15,51h) 56.0X
Baum, John D. An equicontinuity condition for transformation groups. Proc. Amer. Math. Soc. 4, (1953). 656–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement